English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Latin squares and Hurwitz theorem

MPS-Authors
/persons/resource/persons236468

Yagunov,  Serge
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Yagunov, S. (2015). Latin squares and Hurwitz theorem. Expositiones Mathematicae, 33(3), 392-400. doi:10.1016/j.exmath.2014.12.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-144F-E
Abstract
There is no abstract available